# SDR 07FDEA02329

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE COMPT FOUND 1 CRACK 1" LONG ON "T" VERTICAL ANGLE AFT VERTICAL   BULKHEAD.  REPAIRED IAW SRM 53-00-01 FIG 9 VOL 1.
